# SDR UPS96221090

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: 651734863
- Condition: Corroded
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  NR 9 SPOILER OUTBOARD CLOSURE RIB IS CORRODED.  FOUND DAMAGE TO BE BEYOND ECONOMICAL REPAIR.  PART WAS REPLACED IAW- MM 27-620.
